SciELO - Scientific Electronic Library Online

 
vol.14 número1Spectral shift function for slowly varying perturbation of periodic Schrödinger operatorsBounded and Periodic Solutions of Integral Equations índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Cubo (Temuco)

versão On-line ISSN 0719-0646

Resumo

DANCHEV, Peter. Units in Abelian Group Algebras Over Direct Products of Indecomposable Rings. Cubo [online]. 2012, vol.14, n.1, pp. 49-54. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462012000100005.

Sea R un anillo conmutativo y unitario de característica prima p, que es producto directo de subanillos indescomponibles y sea G un grupo multiplicativo y abeliano tal que G0/Gpp es finito. Caracterizamos las clases de isomorfismo del grupo unitario U(RG) del álgebra del grupo RG. Estos fuertes y recientes resultados se deben a Mollov-Nachev (Commun. Algebra, 2006) and Danchev (Studia Babes Bolyai - Mat., 2011).

Palavras-chave : groups; rings; group rings; indecomposable rings; units; direct decompositions; isomorphisms.

        · resumo em Inglês     · texto em Inglês     · pdf em Inglês